5 doctors weighed in:
I bent down and felt faint and saw dark spots?
5 doctors weighed in

Dr. Vasudev Ananthram
Internal Medicine - Cardiology
2 doctors agree
In brief: Any medications?
Generally blood pressure medications can cause lightheadedness with sudden change in posture such as bending and straightening up.
This can also cause blurred vision and spots. If it happens repeatedly review your medications with your doctor and check blood pressure in sitting and standing posture. If not on any meds you need a thorough evaluation.

In brief: Any medications?
Generally blood pressure medications can cause lightheadedness with sudden change in posture such as bending and straightening up.
This can also cause blurred vision and spots. If it happens repeatedly review your medications with your doctor and check blood pressure in sitting and standing posture. If not on any meds you need a thorough evaluation.
Dr. Vasudev Ananthram
Dr. Vasudev Ananthram
Thank
Dr. Nassir Azimi
Clinical Lipidology
1 doctor agrees
In brief: Vasovagal
You are either dehydrated or likely experienced a vasovagal episode.
If this keeps happening other less likely etiologies should be considered such as hypertrophic cardiomyopathy etc.

In brief: Vasovagal
You are either dehydrated or likely experienced a vasovagal episode.
If this keeps happening other less likely etiologies should be considered such as hypertrophic cardiomyopathy etc.
Dr. Nassir Azimi
Dr. Nassir Azimi
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors